# SDR CALA2015122801043

- Difficulty date: December 27, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N76514
- Make and model: Boeing 737824
- Aircraft serial: 31626
- Aircraft time: 25,258 hours, 8,741 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40011
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED C SCAN INSPECTION ON RT HORIZONTAL STAB, FOUND CRACK ON STAB STATION 101.9, CRACK IS LOCATED 11 INCHES FROM AFT EDGE OF LOWER STAB SKIN.  INSTALLED DOUBLER & FILLERS IAW SRM 55-10-01 REPAIR 11.  ISSUED A DIP TO READ, INITIAL INSPECTION THRESHOLD 56,000 FLIGHT CYCLES THEN REPEATED INSPECTION EVERY 9,000 FLIGHT CYCLES THEREAFTER IAW SRM 55-10-01 REPAIR 11 PAGE 218, 65 DIP CONTROL 95371.
